Depo provera side effects

Common Questions and Answers about Depo provera side effects

depo-provera

Avatar n tn Depo Provera is costing me my relationship with my husband. After 7 years married (today) he confessed to me to be emotionally drained... wow... that's because we never have sex. And when we do it feels to me like a job. I don't enjoy it, I want it to be over fast. I definitely NOT GETTING my next shot. I guess I'll go back to the pill =/ Being a woman is a wonderful thing, but chemical birth control *****. Good luck to the ones that keep trying.
Avatar f tn Hi i'm interested in getting the depo provera shot, i've heard that it is incredibly painful. Is that correct information?
Avatar f tn I've been on Depo Provera for almost a year but i've decided to not get my next shot in two weeks i'm not wanting to get pregnant anytime soon but I'm wondering how long will it take for the Hormones to leave my body and what kind of side effects should I expect?
Avatar n tn The depo shot is nothing to mess with. It has a lot of side effects and there is currently a federal case to try and have it taken off the market. Please research it before you take another shot.
Avatar n tn I just took one shot of depo-provera and that too my doc never explained to me the side effects nor i would have NEVER had that injection...anyways...my depo shot ended in june 2009...except for july and august 09, from september 2009, my periods are on date..very regular thank god...can anyone tell me what could be the chances of getting pregnant...
Avatar n tn ) then I gained 25lbs this time around. Plus coming off of depo I had so many terrible side effects. If you really want to be put on depo I would suggest MARINA IUD instead. Depo is suppose to take a while to come out of your system well it doesn't always take that long. They can never really explain it to you. Everyone is differnt but if there was every a law suit against depo I would sign on the dotted line in a heartbeat.
Avatar f tn I had used Depo for 3 years and never had any issues. I didnt gain wait, or anything. The only minor side effects I did have was mild cramping after the shot, and headaches. Although once I got off depo that was different. My hair started to fall out, I gained weight, headaches were worse and so on. This pregnancy happened 2 months after being off birth control completely, and while hubby had a vesectomy. So the only real birth control i think is no sex.....
Avatar f tn I would like someones opinion if their is a way to counteract these side effects or if I should just switch? I just really like the depo because so is very reliable for my-self. Please I would love some opinions.
Avatar n tn depo provera effects every one different. when i was on it, it stopped my af all together. however when my mother in law went on it she had af for an entire month. you long bleeding could be your body trying to clear out your system from delivery. if it persists give the doc a call and ask. there are no stupid questions.
Avatar n tn I have been on Depo Provera for 13 years. I have not had a period in probably 10 years or longer. I got the flu and started taking flu medicine and two days later all of the sudden - a period. I am freaking out. What would cause a sudden period after such a long absence? I want it to go away NOW. Did the flu medicine kill my depo shot?
Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
Avatar n tn I've never taken Depo-Provera but I've heard alot about how it can 'mess up' your cycle. Every one reacts different to it. It can help you but also make your cycles worse. I'm sorry I can't help you much here. But overall, I don't like Depo because of all the things I've heard about it. I've heard more disadvantages then advantages to using it. If you continue to have these problems w/ it, then I suggest you change your contraceptive to something else.
4069776 tn?1349521984 Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
Avatar n tn Despite what docs reassure you, please READ THE SIDE EFFECTS AND CONTRAINDICATIONS OF DEPO PROVERA ON THEIR SITE!! Here are some things you may not have been told: * antibiotics DO decrease the effect of any birth control, whether it is oral, topical, or by injection. * bleeding can and does occur during pregnancy, and esp.
Avatar n tn The Depo is one of the most effective birth controls on the market, but has some side effects that put women off. (I'd never personally use it. I went with a non-hormonal IUD) Side effects you might get are odd spotting, heavy/lighter than normal periods and over time no period, weight gain (this is a real common one) headaches, breast tenderness and a few other I can't think of. You can google for a proper list of side effects and the number of women who experience them.
Avatar n tn I just received my first shot two weeks ago and while the literature states you can breastfeed I am concerned about the potential side-effects this could have on my daughter now or in the future. Thank you.
1962842 tn?1325399182 Stopped my period completely with it but it does have very bad side effects that effect your bones you will notice right away and in the future. Ive heard the implanon is good but has alot of hormones so....
232077 tn?1218426943 I just completed my Lupron Depot therapy and now my GYN wants me to go on Depo Provera because he feels this is the best course of treatment to continue with. I had heard that it caused a great amount of weight gain and asked him about that and he said that the drug does increase your appetite and if you reach for cake instead of fruit you WILL gain weight. I did some research on the net and now I wish I never had because I read so many horror stories about the drug.
Avatar f tn I got it a month ago and my first time side effects are too much. I bleed for weeks head hurt on ad off, bones hurt under ribs ache on and off, i been mood breaking out and irrated on and off down there from pads.